# SDR ASAA0570046

- Difficulty date: July 25, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N645AS
- Make and model: Boeing 737790
- Aircraft serial: 33011
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A26101
- Condition: Corroded
- Location: Fs 767-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON NR 2 FLOORBOARD AROUND EDGES IN AFT CARGO BAY.  REPAIRED IAW SRM 53-60-53.  (M)
